# SDR RAIA0007010

- Difficulty date: July 17, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 25,767 hours, 25,811 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 7003652902
- Condition: Failed
- Location: Cockpit
- Part time: 15,968 hours, 15,847 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

7011-STL- ADU SCREEN WENT BLANK ON TAXI OUT.  MAINTENANCE INSPECTED AND REPLACED ADU.
